MathSciNet Relay Station
MathSciNet bibliographic data
MR2557324 35K60 (35B44 35K05)
Payne, L. E.; Schaefer, P. W. Bounds for blow-up time for the heat equation under nonlinear boundary conditions. Proc. Roy. Soc. Edinburgh Sect. A 139 (2009), no. 6, 1289–1296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement